# SDR AWXA0001138

- Difficulty date: December 29, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N328AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23377
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6720382
- Condition: Cracked
- Location: Fuselage
- Part time: 47,791 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF THE BS 178 BULKHEAD, FOUND ATTACHING INTERCOSTAL AT RBL 24 AND WL 195 ON THE AFT SIDE OF BULKHEAD TO BE CRACKED AT FLOOR BEAM ATTACHMENT FLANGE. CUTOUT DAMAGE AND INSTALLED REPAIR ANGLE IAW SRM 53-10-08 FIG 207
